# SDR ABXA9501043

- Difficulty date: December 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45987
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 189915
- Condition: Defective
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING DEPARTURE, UPLATCH CHECK FAILED FOR RIGHT MAIN LANDING GEAR DOOR AFTER GEAR RETRACTION.  RECYCLED GEAR AND UNSAFE LIGHT REMAINED ILLUMINATED.  REPLACED RIGHT MAIN LANDING GEAR DOOR UPLATCH SWITCH AND OPS CHECK WAS GOOD.
